# SDR ABXA20120126160

- Difficulty date: January 26, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S11L IS CRACKED JUST AFT OF STA 676.  REPAIRED STRINGER S11L AT STATION 676 IAW REA B653-59623-MR, AIRCRAFT WAS GROUNDED.
